International Journal of Mathematics and Mathematical Sciences
Volume 12 (1989), Issue 4, Pages 721-724
A note on influence of subgroup restrictions in finite group structure
1Department of Mathematics, Kuwait University, P.O. BOX 5969, 13060, Kuwait
2Jawaharlal Nehru University, New Delhi 110067, India
Received 25 April 1988; Revised 7 July 1988
Copyright © 1989 R. Khazal and N. P. Mukherjee. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
The structure of a finite group under specific restrictions respectively on
its maximal, minimal and prime power subgroups has been investigated in this paper.